# SDR ASAA0080283

- Difficulty date: May 17, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936515501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30 K CHECK, FOUND CORROSION ON LONGERON 30, FS 484.  REMOVED AND REPLACED LONGERON FROM PRODUCTION SPLICE AT FS 484 TO PRODUCTION SPLICE AT FS 589 IAW DC9 SRM 51-30.  (M)
